# SDR IPXA2022091286162

- Difficulty date: August 25, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Boeing 737
- Aircraft serial: 48473
- Aircraft time: 81,997 hours, 15,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AKC754146
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAIL CONE FWD FACE R/H UPPER PRODUCTION DOUBLER HAS GOUGES AT STA Y=2165, X=36.5.REPAIRED DOUBLER AT STA Y=2165,X=36.5 IAW UPS EO MD11-5350-66790-B. (MINOR)
